![]() |
基本信息Personal Information
教授
性别 : 男
毕业院校 : 南京大学
学历 : 博士研究生毕业
学位 : 博士学位
在职信息 : 退休
所在单位 : 数学科学学院
入职时间 : 2002年05月01日
扫描关注
Labelling planar graphs without 4-cycles with a condition on distance two.
点击量 :
第一作者 : Wang,Weifan
发表时间 : 2008-01-01
发表刊物 : Discrete Applied Mathematics
所属单位 : 数理与信息工程学院
文献类型 : 期刊
卷号 : Vol.156
期号 : No.12
页面范围 : 2241-2249
ISSN : 0166-218X
关键字 : RINGS;of;integers;LABELS;GRAPHIC;methods;NUMERALS
摘要 : Let and be positive integers. An -labelling of a graph is a function such that if and are adjacent and if and are of distance two apart. The -labelling number of is the least for which has an -labelling . In this paper we prove that for every planar graph
是否译文 : 否